# SDR SWAA050850

- Difficulty date: March 20, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 58,434 hours, 49,482 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 106122411
- Part serial: TH1109
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - DECLARED EMERGENCY.  OBSERVED SMOKE FROM BEHIND F/O'S SEAT.  NR 2 GCU FAILED.  REMOVED AND REPLACED NR 2 GCU PER MM.
